# SDR MASA200500089

- Difficulty date: February 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 7,375 hours, 6,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Part time: 7,375 hours, 6,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK GUSSET IS CORRODED OUT OF LIMITS AT BL 0 AND WILL BE REMOVED AND REPLACED.
